# SDR SWIA201743172

- Difficulty date: March 19, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 23,283 hours, 13,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE  LONGERON BETWEEN BS 333 AND 349 COMMON TO STRINGER 25R.  INSTALLED NEW SERVICEABLE  LONGERON IAW SRM.
